Equaline Acetaminophen PM, Extra Strength, Caplets

Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Acetaminophen 500 mg. Diphenhydramine HCl 25 mg. Pain reliever/nighttime sleep aid. Non-habit forming. Compare to Extra Strength Tylenol active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol PM). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.